Přejít na obsah
Tylenol Extra Strength Caplets, 500 mg Acetaminophen, Travel Size, 6 ct | Pain Reliever & Fever Reducer, Minor Arthritis Pain, Headache, Backache & Menstrual Pain Relief

Price:

87,90 Kč


Tylenol Extra Strength Caplets, 500 mg Acetaminophen, Travel Size, 6 ct | Pain Reliever & Fever Reducer, Minor Arthritis Pain, Headache, Backache & Menstrual Pain Relief

https://nutricity.cz/shop/brswkfyedefbkad2-tylenol-extra-strength-caplets-500-mg-acetaminophen-travel-size-6-ct-pain-reliever-fever-reducer-minor-arthritis-pain-headache-backache-menstrual-pain-relief-134597 https://nutricity.cz/web/image/product.template/134597/image_1920?unique=007c3f7

Stock Expiry Date*: 01-05-2027

100% Authentic — Sourced directly from manufacturers or their authorized dealers!

  • 6-count travel size of Tylenol Extra Strength Caplets with 500 mg of acetaminophen to provide temporary relief of minor aches and pains and help reduce fever. The convenient travel size is perfect for purses and backpacks for pain relief on-the-go
  • Each extra strength caplet contains 500 mg of acetaminophen for effective pain relief, and has an excellent safety profile when used as directed
  • Use 500 mg acetaminophen caplets as a fever reducer and to help provide relief of common pain symptoms including headache, backache, toothache, menstrual cramps and pain caused by the common cold
  • This extra strength acetaminophen pain reliever can be used by adults and children who are 12 years and older. To use, take two caplets every six hours while symptoms last and do not take more than six caplets in 24 hours
  • From the #1 doctor recommended brand for pain relief and fever reduction, experience relief from minor aches and pains with Tylenol

87,90 Kč 87.9 CZK 87,90 Kč Včetně daně

Not Available For Sale

(14,65 Kč / Units)

Displayed price includes all duties & taxes.

  • Počet jednotek
  • Formulář položky
  • Hmotnost položky
  • Výhody produktu
  • Počet položek
  • Dávkování
  • Výrobce
  • Složení
  • Typ výrobku
  • Specifické použití pro produkty
  • Aktivní složky
  • UPC
  • Identifikační číslo globálního obchodu
  • Název typu balení
  • Cílové publikum
  • Čistý počet obsahu
  • Název značky
  • Popis věku
  • Typ kontejneru
  • Číslo části výrobce
  • Vzorové číslo
  • Rozměry položky
  • Další funkce
  • Cílová část těla

Tato kombinace neexistuje.

Kontaktujte nás
acetaminofen
Složení propylenglykol, Hypromelosa, Stearát hořečnatý, Glykolát škrobu sodný, Předbobtnalý škrob, powdered cellulose, FD&C red no. 40 aluminum lake, Active ingredient (in each caplet) (Purpose): Acetaminophen 500 mg (Pain reliever/fever reducer) Inactive ingredients carnauba wax*, corn starch*, modified starch*, polyethylene glycol*, šelak, titanium dioxide *Contains one or more of these ingredients.
Specifické použití pro produkty Studená, Horečka
Počet jednotek Počet
Formulář položky Kaplet
Hmotnost položky 13, 61 g
Výhody produktu Kontrola horečky
Počet položek 1
Dávkování Tablety
Výrobce Kenvue
Typ výrobku acetaminofen
Aktivní složky acetaminofen
UPC 300450444066
Identifikační číslo globálního obchodu 00300450444066
Název typu balení Kolonka
Cílové publikum Unisex- Dospělí
Čistý počet obsahu 6 Count
Název značky Tylenol
Popis věku Dospělí
Typ kontejneru Láhev
Číslo části výrobce 300450444066
Vzorové číslo 300450444066
Rozměry položky 1.07 x 2.75 x 4.5 inches
Další funkce Fast- acting
Cílová část těla Žaludek
  • Buy Four or More Offer

    Sleva 5 % při nákupu 4 a více kusů

  • Next Purchase Offer
    Získejte 5% slevu na váš příští nákup.
  • Ships From(Czech Republic)
    Objednávky jsou zpracovávány a odesílány z Brooklynu, USA.
  • Delivery Offer(Czech Republic)
    Bezplatné doručení na kvalifikované objednávky.
Delivery Detail
Odhadované dodací lhůty: 12-26 dní (mezinárodní).
3-6 dní (domácí)
Safe Checkout
Zaručený bezpečný nákup
Return Policy

30denní záruka na vrácení zboží
Nákupy podložené důvěrou s podporou na vrácení do 30 dnů.

Free Return Pickup
Bezplatný odběr vrácení k dispozici
Zpracujeme vrácení přímo z vašeho prahu bez dalších nákladů.
SKU
BRSWKFYEDEFBKAD2
Kategorie
Zdravotní péče , Over- the- Counter medikace , Reliéři bolesti , Non- Aspirin , acetaminofen
Barcode
300450444066
Tags


Tylenol Extra Strength caplets with 500mg of acetaminophen reduce fever and provide temporary relief of minor aches and pains. From the #1 doctor-recommended brand of pain reliever, each caplet contains 500 mg of acetaminophen for effective, extra strength pain relief. Both a fever reducer and pain reliever, it relieves minor aches and pains due to headache, backache, toothache, minor pain of arthritis, the common cold, and premenstrual and menstrual cramps. When used as directed, this extra strength oral pain reliever has an excellent safety profile and can be used by adults and children 12 years and older. To use, adults and children 12 years and over, take two caplets every 6 hours while symptoms last and do not take more than six caplets in 24 hours. From Tylenol, the #1 doctor recommended brand for pain relief and fever reduction.

Important information

Safety Information

Alcohol warning: if you consume 3 or more alcoholic drinks every day, ask your doctor whether you should take acetaminophen or other pain relievers or fever reducers. Acetaminophen may cause liver damage. Do not use with any other product containing acetaminophen. Stop use and ask a doctor if: 1) pain gets worse or lasts for more than 10 days, 2) fever gets worse or lasts for more than 3 days, 3) new symptoms occur, 4) redness or swelling is present. These could be signs of a serious condition. If pregnant or breast-feeding, ask a health professional before use. Keep out of reach of children. Overdose warning: taking more than the recommended dose (overdose) may cause liver damage. In case of overdose, get medical help or contact a poison control center right away (1-800-222-1222). quick medical attention is critical for adults as well as for children even if you do not notice any signs or symptoms.

Indications

Uses: temporarily relieves minor aches and pains due to: 1) the common cold, 2) headache, 3) backache, 4) minor pain or arthritis, 5) toothache, 6) muscular aches, 7) premenstrual and menstrual cramps, 8) temporarily reduces fever.

Ingredients

Active ingredient (in each caplet) (Purpose): Acetaminophen 500 mg (Pain reliever/fever reducer) Inactive ingredients carnauba wax*, corn starch*, FD&C red no. 40 aluminum lake, hypromellose, magnesium stearate, modified starch*, polyethylene glycol*, powdered cellulose, pregelatinized starch, propylene glycol, shellac, sodium starch glycolate, titanium dioxide *Contains one or more of these ingredients.

Directions

Directions: do not take more than directed (see overdose warning). Adults and children 12 years and over: 1) take 2 caplets every 4-6 hours while symptoms last. 2) do not take more than 8 caplets in 24 hours. 3) do not use for more than 10 days unless directed by a doctor. Children under 12 years: do not use this adult product in children under 12 years of age; this will provide more than the recommended dose (overdose) and may cause liver damage. Other information: 1) store between 20-25 degrees c (68-77 degrees f). Avoid excessive heat 40 degrees c (104 degrees f). 2) do not use if carton or pouch is opened. 3) see side panel for lot number and expiration date.

Legal Disclaimer

Statements regarding dietary supplements have not been evaluated by the FDA and are not intended to diagnose, treat, cure, or prevent any disease or health condition.

Product Dimensions

1.07 x 2.75 x 4.5 inches; 0.48 ounces

Shipping & Delivery

At Nutricity, we aim to deliver your order as quickly and safely as possible.

Domestic Shipping :

Orders are typically delivered within 3–6 business days.

International Shipping:

Estimated delivery time is 12–26 business days, depending on the destination and customs processing.

You will receive a tracking number once your order has been dispatched. Delivery times may vary during holidays or due to unforeseen delays.

Similar Products
Accessory Products

Recently tracked orders

2 recent shipments
Order Number Carrier Final Mile Tracking Code Last Update Track
NC28529 My 05167987874377 2026-09-28 Track
NC16141 Dpd 05167987793200 2026-08-13 Track

Odmítnutí odpovědnosti

Dietní doplňky nejsou léky. Produkty prodávané na této webové stránce nejsou určeny k diagnostice, léčbě, vyléčení nebo prevenci jakékoli nemoci. Pokud máte zdravotní stav, vždy se před použitím poraďte s kvalifikovaným zdravotnickým odborníkem. Individuální výsledky se mohou lišit. Zadáním objednávky souhlasíte s dodržováním dovozních předpisů vaší země. Pokrýváme příslušné cla a daně tam, kde je to uvedeno.

*Informace o datu expirace:
Vezměte prosím na vědomí, že datum expirace se může lišit mezi jednotlivými šaržemi. Zaručujeme však, že všechny produkty zasílané našim zákazníkům mají platnou trvanlivost a nebudou po expiraci v době dodání.